# SDR SWAA2024121878826

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 50,047 hours, 30,742 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING SUPPORT FRAME CRACKED AT PANEL 191AR AND WING LEADING EDGE.<[01] REMOVED WING TO BODY PANELS 191AR AND 195AR TO FOM.;[02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[03] INSPECTED REMOVAL AND REPLACEMENT OF RIGHT WING FAIRING SUPPORT FRAME PER [SRM 51-40-02);[04] REINSTALLED BODY PANELS 191AR & 195AR PER AMM 53-51-21.
